# SDR GLBA2002127

- Difficulty date: August 19, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 15,012 hours, 18,041 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Solenoid
- Condition: Failed
- Location: Rt Environmental
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENVIRONMENTAL FAIL ON TAKE OFF / CHANGED P-TEST SOLENOID OPS CHECK OK
